Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for adhesions in the uterine cavity and bilateral blocked tubes?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
sir,my wife is 32 years old and she have adhesions in uterine-cavity s/o ashermans syndrome Bilateral tubal block (distal) also no free peritoneal spill on either side pl. advice me for treatment as I do not wish IVF after treatment.
Posted Mon, 27 Jan 2014 in Infertility Problem
Answered by Dr. Rakhi Tayal 38 minutes later
Brief Answer: Surgical treatment needed. Detailed Answer: Hello, Thanks for trusting us with your health concern. The adhesions in the uterine cavity and bilateral blocked tubes can best be corrected surgically. After the uterine cavity adhesions are removed then only we can hope for a conception after treatment. If the surgery is successful then IVF may not be required. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor